MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUBICON 35; CATHETER, PERCUTANEOUS
Model Number 39540
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Stretched (1601)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter broke and was unable to remove from the guidewire.A 90cm rubicon 35 was selected for use.During procedure, it was noted that the catheter broke.The surgeon was unable to remove the catheter from the guidewire and began to stretch when tried to slide off the guidewire.No patient complications were reported.

Brand Name
RUBICON 35
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11820686
Report Number2134265-2021-05885
Device Sequence Number16949574
Product Code DQY
UDI-Device Identifier08714729832041
UDI-Public08714729832041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2023
Device Model Number39540
Device Catalogue Number39540
Device Lot Number0026510807
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1